# SDR AWXA0001341

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Dr
- Component: Fwd Cargo Door, Boeing
- Component part number: 6546921528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER LIGHTENING HOLE ON INNER SKIN, 2ND HOLE FROM AFS FRAME HAS 0.5 INCH CRACK.  CRACK IDENTIFIED DURING C-CHECK INITIAL INSPECTION.  REPAIRED IAW SRM 51-70-13.
